# SDR QXEA2009121401035

- Difficulty date: December 10, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 21,422 hours, 15,800 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 669-708
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - RT SIDE SEAT TRACK RAIL AT F/S 669 TO 708 HAS GOUGES.  FURTHER INVESTIGATION FOUND CORROSION IN COUNTERSINKS OF SEAT RAIL.  PART IS OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED SIDE SEAT RAIL IAW SRM 51-41-00-001-001-A01.  PREPARED AND INSTALLED NEW SEAT RAIL IAW SRM 51-40-11-001-001-A01, 51-24-36-001-001-A01, 51-21-11-001-001-A01 AND 51-41-00-001-001-A01.
